| Model Number |
CV-606 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product will not be returned for investigation.The lot number was requested from the customer multiple times but was not provided, and therefore production records could not be reviewed.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
Event or Problem Description
According to the reporter, "it was reported that during the perineal tears in the delivery room, the suture line did not hold 12 days postoperatively, which was alleged to have caused infections.The sutures involved were identified as velosorb* 2-0 und 90cm gs25 x36 and velosorb* 2-0 und 90cm kv34 x36.A new suture was used to resolve the issue.".